# SDR CA160211004

- Difficulty date: August 5, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bac AVRO146RJ100
- Aircraft time: 19,953 hours
- Engine: Lyc LF5071F
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Extinguisher
- Part number: 4739971
- Condition: Unwanted Deploy
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CARGO FIRE EXTINGUISHER BOTTLE AUTO DEPLOYED, NOT ENTIRELY SURE OF CAUSE- SUSPECT ACFT BATTERY WAS LT ON THUS POWER DRAINED DOWN TO AN ALMOST DEAD CAPACITY AND FIRE EXTINGUISHER CONTROL BOX SENSED THIS AND AUTO DEPLOYED THE FIRE EXTINGUISHER INTO ACFT CARGO PIT.  CONTROLLER BOX. REPLACED FOR A PRECAUTIONARY MEASURE.
